MAUDE Adverse Event Report: MSD DEGGENDORF MFG CRESCENT¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CRESCENT¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 9393008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having lumbar fusion for lumbar disc herniation.It was reported that the spacer broke intra operatively.The spacer partially explanted and will be returned. there were fragments of the implants remained in the patient's body.There is no plan of additional surgery or medical intervention to remove the fragments from patient body.Tried to remove as much as possible during the surgery, and would not perform a second surgery. there were no patient symptoms or complications reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: peek spacer has been returned broken into several pieces.The implant material appears to have been overloaded during the surgical procedure.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRESCENT¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21032986
Report Number1030489-2024-01812
Device Sequence Number9180438
Product Code MAX
UDI-Device Identifier00613994187567
UDI-Public00613994187567
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9393008
Device Catalogue Number9393008
Device Lot NumberH5508000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown